Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Yeah i did, think quite a few people do. Was on 60MG for 4 months and i cleared but then after a couple of months of being cleared it came back worse than ever. I've just been put on another load of accutane, hoping it works this time.

Share this post


Link to post
Share on other sites

iv been off for like 8 months and i only get like one to 3 pimples a month now and there all only pin head sized so dont worry only tha people whos acne comes back is what your going to see on the internet i remember being afraid of the samething to just dont worry only a small amount of ppl get it back

Share this post


Link to post
Share on other sites

My skin was perfect - no red marks, no dryness, no oiliness, etc. for just about 6 months after ended tane. Now it's back, not any cysts, but many, many smaller breakouts all at once. Quantity is a major issue right now - worse than before. Prior to tane, mine wasn't severe - just persistent oiliness, small non-inflamed acne with the constancy of 1 or 2 cysts (that needed injections) every other week or so. I've been on Differin since I stopped tane and my derm just upped that dose to .3%, added aczone, and a sulfur wash. All of that is helping, but I'm still breaking out in small bumps every day. I'm bummed. I'll be starting another course in a month or two - as soon as I get through the ipledge hassle. The derm said some people take 3 or 4 courses to get to a point of little (1 Rx) or no maintainance.

Share this post


Link to post
Share on other sites

It's only been 5 months since the treatment, but so far everything is going well. I think I've had 3 tiny pimples that have gone away within 24 hours and left no marks. I'm scared though.

Share this post


Link to post
Share on other sites
I had clear skin for four years after my first course of Accutane. I got pimples every once in a while but I was happy with the results. Six months ago my cystic acne and constant breakouts returned and now I'm on my second treatment.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×